# SDR SIMA20201019003

- Difficulty date: October 19, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,667 hours, 32,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL UPPER MOUNTING BRACKET P/N 123-07551-006 IS CRACKED, RT SIDE OF THE COCKPIT CROWN.   C/A: INSTALLED LATERAL UPPER MOUNTING BRACKET RT SIDE OF THE COCKPIT CROWN, IAW EMB 145 SRM 51-40-02.
